# SDR DALA2020091103048

- Difficulty date: August 17, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165, DONT WORK CORRECTLY PASSENGER CREW DOOR 841 DAMPER.  CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 841 DAMPER IN PASSENGER CABIN, AS PER A320 FAM AMM 52-11-14-400-001-B.
